MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the cage was inserted and positioned and the would expand at all.Checked the o rings of syringe body and plunger both were in tact checked the tubing on both ends and nothing was damaged also retorqued the interbody down before expanding a second time and the cage was still unable to expand.Each implant was left unexpanded, used fixation (pedicle screw) and pressed down posteriorly to prevent implant moving.There are no report of any revision surgeries, no adverse consequences or surgical delay reported.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: the implant remains implanted and is not available for evaluation.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: because x-rays showing implant placement were provided and the cage was not returned for evaluation the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5972737
Report Number3004024955-2016-00083
Device Sequence Number488126
Product Code MAX
UDI-Device Identifier07613327068030
UDI-Public(01)07613327068030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305006
Device Lot Number10201506
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR